@sns8778 weren't you and I chatting about someone with similar reaction to something else recently? You said he recovered, maybe you have suggestions as well?
It does seem very similar to what we were discussing - same symptoms, but to a different substance.
I've known several people in situations like this, but my suggestions would be for supplements that worked for the people I've known and worked with in these situations, and I rarely post in the Anabolics section here because so many in this section are anti-supplement or dismissive of supplements, no matter how good and useful they would be.
I don't mind people being skeptical or dismissive, I just hate it that it seems like at least half the time I've posted in this section in the past, some people have felt the need to be rude and try to start an argument with me for just trying to be helpful.
Supplement wise, the best way to target this always depends on what the person took, the effect it had on them, and how they're feeling now and what their goal is.
I do think that in this situation, he should definitely try other options rather than even thinking about starting TRT at his age.
Supplement wise in this situation, I would suggest something like Optimize-T and Anabolic XT. For people with high estradiol levels, they could go with Cloma-Plex over Anabolic XT if estrogen seemed to be the culprit, but in this case I would go with Anabolic XT and Optimize-T. They would help target the issue from a variety of different angles.
I believe I read that he is in Ireland - we do ship to Ireland and anyone ordering from the different brands internationally should contact me and I'll do combined shipping for them so they don't have to order from both sites. Or I'm pretty sure Unreal Supps in the UK ships to Ireland and they have great prices too.